Alert archive / New Jersey / Coastal Flood Advisories in 2012

Coastal Flood Advisory 8, NWS Philadelphia/Mount Holly

June 2, 201210 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware; Delaware County, Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Jun 2, 2012, 11:28 AM EDT for 10 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware; Delaware County, Philadelphia County, Pennsylvania. It took effect at Jun 2, 2012, 6:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2012, 11:28 AM EDT (15:28 UTC)
In effect from
Jun 2, 2012, 6:00 PM EDT
Expired
Jun 3, 2012, 2:00 AM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 58 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2012-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2012-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WHUS41 KPHI 021528
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 AM EDT SAT JUN 2 2012

DEZ002>004-NJZ012>014-020>027-030000-
/O.NEW.KPHI.CF.Y.0008.120602T2200Z-120603T0300Z/
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1128 AM EDT SAT JUN 2 2012

...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 11 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT FROM 6 PM TO 11 PM EDT THIS
EVENING.

* LOCATION...THE COASTAL AREAS OF NEW JERSEY AND DELAWARE
  INCLUDING DELAWARE AND RARITAN BAYS. 

* COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF THE
  EVENING HIGH TIDE. 

* TIMING...HIGH TIDE AT THE OCEAN FRONT IS BETWEEN 630 PM AND 700
  PM. HIGH TIDE IN THE BACK BAYS OCCURS UP TO A FEW HOURS AFTER
  THAT.

* SEAS...2 TO 4 FEET.

* IMPACTS...LOCALIZED ROADWAY FLOODING IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR
COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER
CASE).

&&

$$

DEZ001-NJZ016>019-PAZ070-071-030000-
/O.NEW.KPHI.CF.Y.0008.120603T0100Z-120603T0600Z/
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
1128 AM EDT SAT JUN 2 2012

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
2 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
2 AM EDT SUNDAY.

* LOCATION...THE TIDAL DELAWARE RIVER AND ITS TRIBUTARIES. 

* COASTAL FLOODING...MINOR TIDAL FLOODING WITH TONIGHT'S HIGH
  TIDE. 

* TIMING...HIGH TIDE WORKS ITS WAY UP THE TIDAL DELAWARE RIVER
  FROM ABOUT 1000 PM UNTIL AROUND 100 AM SUNDAY.

* IMPACTS...LOCALIZED ROADWAY FLOODING IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR
COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER
CASE).

&&

$$

PO
3 follow-up statements
954 
WHUS41 KPHI 022346
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 PM EDT SAT JUN 2 2012

DEZ002>004-NJZ012>014-020>027-030300-
/O.CON.KPHI.CF.Y.0008.000000T0000Z-120603T0300Z/
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
746 PM EDT SAT JUN 2 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* LOCATION...THE COASTAL AREAS OF NEW JERSEY AND DELAWARE 
  INCLUDING DELAWARE AND RARITAN BAYS. 

* COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF THE 
  EVENING HIGH TIDE. 

* TIMING...HIGH TIDE HAS ALREADY OCCURRED AT SANDY HOOK AND
  ATLANTIC CITY...STARTING TO CREST NOW AT CAPE MAY AND BREAKWATER
  HARBOR. HIGH TIDE IN THE BACK BAYS WILL OCCUR OVER THE NEXT
  COUPLE OF HOURS.

* IMPACTS...LOCALIZED ROADWAY FLOODING IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY
PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE).

&&

$$

DEZ001-NJZ016>019-PAZ070-071-030600-
/O.CON.KPHI.CF.Y.0008.120603T0100Z-120603T0600Z/
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
746 PM EDT SAT JUN 2 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SUNDAY...

* LOCATION...THE TIDAL DELAWARE RIVER AND ITS TRIBUTARIES.

* COASTAL FLOODING...MINOR TIDAL FLOODING WITH TONIGHT'S HIGH 
  TIDE. 

* TIMING...HIGH TIDE WORKS ITS WAY UP THE TIDAL DELAWARE RIVER 
  FROM ABOUT 1000 PM UNTIL AROUND 100 AM SUNDAY. 

* IMPACTS...LOCALIZED ROADWAY FLOODING IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY
PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE).

&&

$$

HEAVENER
783 
WHUS41 KPHI 030320
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1120 PM EDT SAT JUN 2 2012

DEZ002>004-NJZ012>014-020>027-030430-
/O.EXP.KPHI.CF.Y.0008.000000T0000Z-120603T0300Z/
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1120 PM EDT SAT JUN 2 2012

...COASTAL FLOOD ADVISORY HAS EXPIRED...

THE HIGH TIDE HAS PASSED AND THE WATER LEVEL CONTINUES TO LOWER.

$$

DEZ001-NJZ016>019-PAZ070-071-030600-
/O.CON.KPHI.CF.Y.0008.000000T0000Z-120603T0600Z/
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
1120 PM EDT SAT JUN 2 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SUNDAY...

* LOCATION...THE TIDAL DELAWARE RIVER AND ITS TRIBUTARIES.

* COASTAL FLOODING...MINOR TIDAL FLOODING WITH TONIGHT'S HIGH 
  TIDE. 

* TIMING...HIGH TIDE WORKS ITS WAY UP THE TIDAL DELAWARE RIVER
  THROUGH ABOUT 100 AM SUNDAY.

* IMPACTS...LOCALIZED ROADWAY FLOODING IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY
PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE).

&&

$$
075 
WHUS41 KPHI 030557
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 AM EDT SUN JUN 3 2012

DEZ001-NJZ016>019-PAZ070-071-030700-
/O.EXP.KPHI.CF.Y.0008.000000T0000Z-120603T0600Z/
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
157 AM EDT SUN JUN 3 2012

...COASTAL FLOOD ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS
MORNING...

THE HIGH TIDE HAS PASSED AND THE WATER LEVEL WILL CONTINUE TO
LOWER BELOW MINOR FLOODING THRESHOLDS.

$$

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Jun 2, 9:51 AM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 2, 9:51 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 AM EDT SAT JUN 2 2012

.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO MOVE EAST OF OUR REGION TODAY. LOW
PRESSURE IN THE NORTHERN GREAT LAKES REGION WILL SLIDE TO THE
SOUTHEAST ON SUNDAY AND SUNDAY NIGHT AND IT IS FORECAST TO MERGE
WITH DEVELOPING LOW PRESSURE OFF CAPE COD. THE SYSTEM IS EXPECTED
TO PULL A COLD FRONT FROM THE NORTH THROUGH OUR REGION ON MONDAY.
HIGH PRESSURE IS ANTICIPATED TO FOLLOW GRADUALLY FOR THE PERIOD
FROM TUESDAY THROUGH FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FRONT HAS PASSED EAST OF THE AREA. DRIER AIR IS MIXING DOWN
AND MOVING ACROSS THE AREA FROM THE WEST ATTM. THE DAYTIME
HEATING WILL RESULT IN DAYTIME CU/SC FORMATION...SO MORE
CLOUDINESS WILL BE AROUND FOR THE AFTERNOON. NO RAIN IS EXPECTED IN
THE NEAR TERM.

WINDS WILL INCREASE WITH THE DAYTIME MIXING AND SOME GUSTINESS IN
THE WINDS WILL DEVELOP WITH SOME GUSTS AROUND 20 MPH AT TIMES.
TEMPERATURES FROM EARLIER STILL LOOK GOOD WITH ONLY MINOR
ADJUSTMENTS MADE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THIS TIME FRAME IS COMPRISED OF A CLOSED LOW CENTERED NEAR THE
GREAT LAKES, HOWEVER THE ENTIRE TROUGH SPREADS EASTWARD. THE
CYCLONIC FLOW ALOFT WILL BE MAINTAINED WITH ALSO COOLING
CONTINUING TO TAKE PLACE ALOFT. WHILE THERE WILL BE SHORT WAVE
ENERGY ROTATING AROUND THE CLOSED LOW, ANY SHOWERS THAT TRY TO GET
THIS FAR EAST WILL MOSTLY BE DIURNALLY DRIVEN. THE SYNOPTICALLY
DRIVEN SHOWERS ARE ANTICIPATED TO REMAIN NEAR OR BENEATH THE
CLOSED LOW ITSELF. AS A RESULT, WE WILL MAINTAIN A DRY FORECAST
BUT KEEP SOME ADDITIONAL CLOUDS AROUND ESPECIALLY ACROSS THE
WESTERN ZONES.

THE WESTERLY WINDS WILL SUBSIDE EARLY IN THE EVENING AS THE
PRESSURE GRADIENT AT THE SURFACE TAKES ON SOME ANTICYCLONIC
CURVATURE AND ALSO THE MIXING WILL BE WANING. LOW TEMPERATURES
WERE MOSTLY AN EVEN MOS BLEND.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
A MID LEVEL LOW IS FORECAST TO BE LOCATED OVER CENTRAL ONTARIO ON
SUNDAY MORNING WITH A TROUGH EXTENDING TO OUR REGION. THE LOW WILL
SLIDE TO THE EAST AND IT SHOULD BECOME LOCATED OFF THE COASTS OF
NEW ENGLAND AND SOUTHEASTERN CANADA FOR MUCH OF THE NEW WEEK. THE
FLOW ALOFT SHOULD REMAIN GENERALLY FROM THE NORTHWEST DURING THE
PERIOD, PREVENTING ANY WARM HUMID AIR FROM AFFECTING OUR REGION.
AS A RESULT, WE ARE EXPECTING RELATIVELY LOW HUMIDITY WITH
AFTERNOON TEMPERATURES MAINLY IN THE 70S FOR THE FIRST WEEK IN
JUNE. QUITE A CONTRAST TO MUCH OF THE FINAL WEEK OF MAY.

WITH SOME COOL AIR ALOFT, WE ARE ANTICIPATING SCATTERED SHOWERS
AND ISOLATED AFTERNOON THUNDERSTORMS ON SUNDAY AND MONDAY.
MONDAY'S CONVECTION MAY BE HELPED BY A COLD FRONT THAT IS FORECAST
TO DROP THROUGH OUR REGION AT THAT TIME.

A SLIGHT CHANCE FOR MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS
CONTINUES FOR TUESDAY, WEDNESDAY AND THURSDAY, AGAIN DUE TO THE
INSTABILITY RESULTING FROM DAYTIME HEATING AND THE COOL AIR ALOFT.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED AT THE TERMINALS TODAY AND TONIGHT.
DRIER AIR WILL MIX DOWN TODAY WITH SCT SKY COVER FOR THE MID-
MORNING AND THEN SCT-BKN CLOUD COVER THIS AFTERNOON AS SOME
DAYTIME CU/SC DEVELOPS. NO SHOWERS ARE EXPECTED.

WEST TO NORTHWEST WINDS WILL INCREASE A BIT 10 TO 15 KNOTS THIS
MORNING WITH SOME GUSTS TO AROUND 20 KTS POSSIBLE. VFR WITH SKC
TONIGHT AND LIGHT NW WINDS.

OUTLOOK...
SUNDAY THROUGH MONDAY...MAINLY VFR EXCEPT IN SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS. A WEST TO NORTHWEST WIND WITH SOME
GUSTINESS IN THE AFTERNOON ON BOTH DAYS.

MONDAY NIGHT THROUGH WEDNESDAY...VFR WITH ISOLATED SHOWERS MAINLY
IN THE AFTERNOON AND EVENING ON BOTH DAYS. A LIGHT NORTH TO
NORTHEAST WIND.

&&

.MARINE...
WINDS AND SEAS WILL BE GRADUALLY SUBSIDING THROUGH THE DAY TODAY.
SEAS COULD DROP BELOW 5 FEET DURING THE AFTERNOON, THEREFORE WE
KEPT THE ENDING TIME OF THE ADVISORY AT 18Z...AN EXTENSION IS
POSSIBLE. THERE IS CAA OCCURRING THROUGH TONIGHT, HOWEVER THIS AND
ALSO THE WIND FIELD IS NOT REAL STRONG THEREFORE WE KEPT THE WINDS
BELOW ADVISORY CRITERIA.

OUTLOOK...
A COLD FRONT FROM THE NORTH IS EXPECTED TO ARRIVE ON MONDAY
FOLLOWED BY HIGH PRESSURE.

A NORTH WIND MAY GUST NEAR 25 KNOTS FROM LATE MONDAY NIGHT INTO
TUESDAY MORNING, OTHERWISE WIND SPEEDS SHOULD REMAIN BELOW THE
SMALL CRAFT ADVISORY CRITERION.

WITH A DEVELOPING AND PERSISTENT NORTHEAST TO NORTH FLOW, WAVE
HEIGHTS ON OUR OCEAN WATERS MAY REACH OR EXCEED 5 FEET FROM LATE
MONDAY NIGHT INTO WEDNESDAY.

&&

.TIDES/COASTAL FLOODING...
THE SURFACE FLOW WILL BE WESTERLY TODAY, THEREFORE THIS WILL HELP
TO LOWER THE DEPARTURES ALONG THE OCEAN AND BAYS. THE
ASTRONOMICAL TIDES THIS EVENING ARE GENERALLY WITHIN A HALF OF A
FOOT OF MINOR. IF THE DEPARTURES DO NOT LOWER QUICK ENOUGH, THEN
THERE MAY BE SOME LOCAL MINOR FLOODING. FOR NOW, WE WILL HOLD OFF
ON A NEW ADVISORY AND KEEP AN EYE ON THE DEPARTURES.

THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE FULL MOON WILL BE
QUITE HIGH FROM SUNDAY INTO THE FIRST HALF OF THE NEW WEEK. WITH A
DEVELOPING NORTH TO NORTHEAST FLOW, ESPECIALLY FROM MONDAY NIGHT
INTO WEDNESDAY, SOME MINOR TIDAL FLOODING IS POSSIBLE DURING THE
PERIOD.

&&

.RIP CURRENTS...
A MODERATE RISK OF RIP CURRENTS FOR TODAY. HOWEVER, THE CONDITIONS
ARE EXPECTED TO GRADUALLY IMPROVE AS THE DAY WEARS ON.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
     ANZ450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...
SHORT TERM...GORSE
LONG TERM...IOVINO
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
Hazardous weather outlook, Jun 2, 6:34 AM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 AM EDT SAT JUN 2 2012

NJZ001-007>010-015-PAZ054-055-060>062-067>069-031045-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
634 AM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-031045-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
634 AM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-NJZ012-013-016>023-027-PAZ070-071-031045-
NEW CASTLE-KENT-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
634 AM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POTENTIAL FOR SOME MINOR TIDAL FLOODING THIS EVENING
INTO EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE FULL MOON WILL BE
QUITE HIGH FROM SUNDAY INTO THE FIRST HALF OF THE NEW WEEK. WITH A
DEVELOPING NORTH TO NORTHEAST FLOW, ESPECIALLY FROM MONDAY NIGHT
INTO WEDNESDAY, SOME MINOR TIDAL FLOODING IS POSSIBLE DURING THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-031045-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
634 AM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

THERE IS THE POTENTIAL FOR SOME MINOR TIDAL FLOODING THIS EVENING
INTO EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE FULL MOON WILL BE
QUITE HIGH FROM SUNDAY INTO THE FIRST HALF OF THE NEW WEEK. WITH A
DEVELOPING NORTH TO NORTHEAST FLOW, ESPECIALLY FROM MONDAY NIGHT
INTO WEDNESDAY, SOME MINOR TIDAL FLOODING IS POSSIBLE DURING THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-031045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
634 AM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 10:25 PM EDTSpecial Marine WarningPHI65 min
Jun 1, 10:41 PM EDTSpecial Marine WarningPHI64 min
Jun 1, 11:42 PM EDTSpecial Marine WarningPHI63 min
Jun 2, 12:16 AM EDTSpecial Weather StatementPHIAtlantic, Ocean59 min
Jun 2, 1:12 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren3 hr
Jun 1, 9:41 PM EDTSpecial Weather StatementPHISussex64 min
Jun 1, 10:10 PM EDTSevere Thunderstorm WarningPHINew Castle65 min
Jun 1, 8:46 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery, Philadelphia5 hr
Jun 1, 8:58 PM EDTSpecial Weather StatementPHIBerks, Bucks, Lehigh, Montgomery, Northampton62 min
Jun 1, 9:03 PM EDTTornado WarningPHIBucks, Montgomery27 min
Jun 1, 10:01 PM EDTSpecial Weather StatementPHIBerks89 min
Jun 1, 11:04 PM EDTFlash Flood WarningPHIBerks, Lehigh, Montgomery4 hr
Jun 2, 12:26 AM EDTAreal Flood AdvisoryPHIBerks, Montgomery85 min
Jun 2, 2:45 AM EDTAreal Flood WarningPHIMontgomery6 hr

Nearby

Coastal Flood Advisories in New Jersey, 2012Coastal Flood Advisories in Delaware, 2012Coastal Flood Advisories in Pennsylvania, 2012Every coastal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.